# SDR UIEA2019060314362

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,457 hours, 18,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE THROUGH 10,000 FT.  ACCOMPLISHED FIM 21-51 TREE 803 AND PACK TEMP CONTROLLER BITE FAULTED. RAM AIR EXHAUST ACTUATOR; RESET CONTROLLER AND RE-BIT. OPS CHECKS OK.
